Janusz Morawiec
Janusz Morawiec
Zweryfikowany adres z math.us.edu.pl
Tytuł
Cytowane przez
Cytowane przez
Rok
On a Linear Functional Equation
J Morawiec
Bulletin of the Polish Academy of Sciences-Mathematics 43 (2), 131-142, 1995
131995
Some properties of probability distribution solutions of linear functional equations
J Morawiec
Aequationes Mathematicae 56 (1-2), 81-90, 1998
121998
On bounded solutions of a problem of R. Schilling
J Morawiec
Annales Mathematicae Silesianae 8, 97-101, 2008
112008
Positivity of Schilling functions
R Girgensohn, J Morawiec
Bulletin of the Polish Academy of Sciences. Mathematics 48 (4), 407-412, 2000
112000
Probability distribution functions of the Grincevičjus series
R Kapica, J Morawiec
Journal of mathematical analysis and applications 342 (2), 1380-1387, 2008
102008
On the existence of irregular solutions of the two-coefficient dilation equation
J Morawiec
aequationes mathematicae 62 (1-2), 79-84, 2001
92001
On L1-solutions of a two-direction refinement equation
J Morawiec
Journal of mathematical analysis and applications 354 (2), 648-656, 2009
82009
Refinement type equations: sources and results
R Kapica, J Morawiec
Banach Center Publications 99, 87-110, 2013
72013
Refinement equations and distributional fixed points
R Kapica, J Morawiec
Applied Mathematics and Computation 218 (15), 7741-7746, 2012
72012
Refinement type equations and Grincevičjus series
R Kapica, J Morawiec
Journal of mathematical analysis and applications 350 (1), 393-400, 2009
72009
On a refinement type equation
R Kapica, J Morawiec
Journal of Applied Analysis 14 (2), 251-257, 2008
72008
On continuous solutions of a problem of R. Schilling
J Morawiec
arXiv preprint arXiv:0802.0563, 2008
72008
Bounded solutions of Schilling's problem
J Morawiec
Mathematica Pannonica 7, 223-232, 1996
71996
Lipschitzian solutions to linear iterative equations revisited
K Baron, J Morawiec
Aequationes mathematicae 91 (1), 161-167, 2017
62017
On a problem of Janusz Matkowski and Jacek Weso {\l} owski
J Morawiec, T Zürcher
arXiv preprint arXiv:1703.08459, 2017
52017
Reducing the polynomial-like iterative equations order and a generalized Zoltán Boros’ problem
S Draga, J Morawiec
Aequationes mathematicae 90 (5), 935-950, 2016
52016
On Lipschitzian solutions to an inhomogeneous linear iterative equation
K Baron, R Kapica, J Morawiec
Aequationes mathematicae 90 (1), 77-85, 2016
52016
On a problem of Nicole Brillouët-Belluot
J Morawiec
Aequationes Mathematicae 84 (3), 219-225, 2012
42012
Refinement equations and Feller operators
J Morawiec, R Kapica
Integral Equations and Operator Theory 3 (70), 323-331, 2011
42011
Continuous solutions of iterative equations of infinite order
R Kapica, J Morawiec
Opuscula Mathematica 29 (2), 147-155, 2009
42009
Nie można teraz wykonać tej operacji. Spróbuj ponownie później.
Prace 1–20